# SDR AALA201706159007

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 40,032 hours, 29,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6195
- Condition: Delaminated
- Location: Lt Overwing
- Part time: 58,014 hours, 22,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE HAD DELAMINATION ON THE LOWER RIGHT CORNER.  REMOVED & REPLACED THE SLIDE.
